MAUDE Adverse Event Report: XTANT MEDICAL HOLDINGS, INC. STREAMLINE OCT; DISTRACTOR

XTANT MEDICAL HOLDINGS, INC. STREAMLINE OCT; DISTRACTOR
Model Number 26-DISTRACTOR-SM
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was made aware of a product complaint on 11/05/2025.The complainant reported that a system distractor had broken while being used in a posterior cervical surgery.The complainant stated that, "when put under load, the hinged joint can become a failure point.It was being used as intended, on the rod, b/w two screws." a more robust distractor from a different system was used to complete the surgery.There were not reported patient complications or delays as a result of the event.
 
Additional Manufacturer Narrative
A visual assessment of the device showed in instrument with repeated use as identified by minor surface blemishes and worn but legible laser markings.The distal left arm of the small distractor had been fractured from the device, and the retaining pin had fallen out of the space it once in was due to the fracture.The distal right distraction arm remained intact with the pin in place.A functional test was not completed for the instrument due to the damaged condition of the device, which was removed from distributable inventory.A dhr review was performed for lot#: 360802, and no manufacturing anomalies were identified.The system distractor lot met specifications prior to being released to distributable inventory.Lot#: 360802 has been available for distribution since 02/20/2020.The root cause of this complaint is exposure to extreme forces.The system distractor is routinely subjected to extreme forces and sterilization cycles.Extreme forces experienced during use and extreme temperature fluctuations from the sterilization process could possibly lead to the degradation of the materials used in the construction of the device over time, leading to an eventual fracture.There have been no other complaints of similar nature in the past 12 months.The manufacturer will continue to monitor the field for system distractors that are reported as broken/worn out and will perform complaint investigations as appropriate.

Brand Name
STREAMLINE OCT
Common Device Name
DISTRACTOR
Manufacturer (Section D)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer (Section G)
XTANT MEDICAL HOLDINGS, INC.
664 cruiser ln.
belgrade MT 59714
Manufacturer Contact
rebecca lennemann
664 cruiser ln.
belgrade, MT 59714
4069245878
MDR Report Key23697962
Report Number3005031160-2025-00046
Device Sequence Number21390202
Product Code HWN
UDI-Device Identifier00840311237876
UDI-Public00840311237876
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172139
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number26-DISTRACTOR-SM
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown